MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO EYE SURGERY STRETCHER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO EYE SURGERY STRETCHER; STRETCHER, WHEELED
Catalog Number 1089000000
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stretcher started to do a trendelenburg when the reversed trend pedal was activated.Adverse consequences and medical intervention were reported for the patient during this event, further information was not provided.A stryker representative inspected the stretcher, and everything worked as normal.The event was identified as a user mistake.
 
Event or Problem Description
There was a patient involved, however it was confirmed that no injury occurred as a result of the alleged issue.
 
Additional Manufacturer Narrative
It was confirmed that no injury occurred during this event.

Brand Name
EYE SURGERY STRETCHER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21233408
Report Number0001831750-2025-00052
Device Sequence Number12912119
Product Code FPO
UDI-Device Identifier07613327278170
UDI-Public(01)07613327278170
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number1089000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown